# SDR 20000424AP002

- Difficulty date: March 4, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N59107
- Make and model: Airbus A300 B4-203
- Aircraft serial: 107
- Aircraft time: 40,142 hours, 20,869 cycles
- Engine: Ge CF650C2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161210
- Condition: Damaged
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT TA823 - DURNG TAKEOFF, THE AIRCRAFT LOST ALL OF BLUE HYDRAULIC SYSTEM FLUID.  THE AIRCRAFT RETURNED TO MIA AIRPORT FOR MAINTENANCE.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE TECHS FOUND THE BLUE SYSTEM HYDRAULIC PRESSURE SWITCH PACKING DAMAGED.  THE PACKING WAS REMOVED AND REPLACED ACCORDING TO AMM 29-11-11, THE AIRCRAFT WAS RETURNED TO NORMAL OPERATION.  (M)
